# SDR UHLA2010101300180

- Difficulty date: October 13, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 15,770 hours, 9,693 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 59128437
- Part serial: B0374
- Condition: Faulty
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

UPON REACHING CRUISE ALTITUDE, RECEIVED EICAS MESSAGE "FLAP FAIL".  NO CHANGES MADE TO THE FLAP POSITION.  DECLARED AN EMERGENCY AND LANDED WITH FLAPS IN THE "1" POSITION.  MAINTENANCE REMOVED AND REPLACED BOTH LEFT O/B FLAP SKEW SENSORS.
